# SDR QXEA200800932

- Difficulty date: August 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,454 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK L/H INBD SEAT TRACK NR 5 HAS CORROSION AT STA X1 TO X20 ON OTBD FLANGE AND ATTACH ANGLE FOR FLOOR PANEL 131CZ.  TRACK FOUND TO BE OUT OF LIMITS AS PER RD 8/4-53-884.  REMOVED TRACK AND INSTALLED NEW SEAT TRACK REF Q400 SRM 51-40-15 AND 51-42-05.
